The stochastic, Markovian, Hodkin-Huxley type of mathematical model of the neuron

Saved in:
Bibliographic Details
Main Author: Świetlicka, A. (Author)
Other Authors: Gugała, K. (Author)
Jurkowlaniec, A. (Author)
Śniatała, P. (Author)
Rybarczyk, A. (Author)
Format: Article
Source document: Neural Network World , Vol. 25, no. 3 (2015), s. 219-239
Tags: Add Tag
No Tags, Be the first to tag this record!
Status Sublibrary Description Location LCC Callnumber Old Callnumber
Open stacks; for loan NTK collection Vol.25:No.1-3(2015) 6th floor, shelf 6D/068 QA76 .87 .N48 v.25 no.1-3 R 13789/53